# SDR ERAA20140005

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 42,906 hours, 54,590 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 35133790007
- Condition: Inoperative
- Location: Cockpit
- Part time: 42,906 hours, 54,590 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOWN ANNUNCIATOR NOT ILLUMINATING.  REPLACED GEAR LIGHT ASSEMBLY PN 351-33790-007 IAW DIAGRAM 32-61-01.  OPERATIONS CHECKED GEAR SWING SAT IAW BE19000C MM 32-30-00.
